MAUDE Adverse Event Report: MEDTRONIC, INC. PLASMABLADE 4.0; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC, INC. PLASMABLADE 4.0; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number PS200-040
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a generator.It was reported tha t while assisting on a case, the handpiece started sparking and temporarily created a short on the lead.The site finished up the case with the instrument.There was a delay of less than 1 hour and no impact on patient outcome.Additional information was received.It was reported that the physician assumed he touched the handpiece to the clips on the pacing cables causing the spark.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the issue was found during a pacemaker generator change.

Brand Name
PLASMABLADE 4.0
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn NH 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn NH 55112
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19476807
Report Number1226420-2024-00026
Device Sequence Number4071377
Product Code GEI
UDI-Device Identifier00643169936638
UDI-Public00643169936638
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberPS200-040
Device Catalogue NumberPS200-040
Device Lot Number2207028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight73 KG